MAUDE Adverse Event Report: LIFECELL STRATTICE LAPAROSCOPIC 10CM X 16CM; MESH, SURGICAL

LIFECELL STRATTICE LAPAROSCOPIC 10CM X 16CM; MESH, SURGICAL
Catalog Number 1016005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot associated with this event was not reported and remains unknown; therefore a review into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
Limited information was reported through a legal event that a patient was implanted with strattice on (b)(6) 2022 and (b)(6) 2024.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.This is the same patient reported under patient identifier (b)(6).This emdr is being submitted for 1st strattice.
 
Additional Manufacturer Narrative
A review of the device history record for strattice lot sp200306 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up#1 to report on 21/apr/2025, pmqa received notification from legal that the plaintiff profile form (ppf).As per the ppf form, the patient underwent a repair of incarcerated incisional hernia and patient was implanted with the strattice device lot# sp200306-054, ref.#1016005 on (b)(6) 2022.On (b)(6) 2024, patient underwent removal of old mesh and repair of complex incisional hernia with two non-abbvie devices, symbotex meshes with model #sym2520 and #sym12.On (b)(6) 2024, drainage intra-abdominal abscess, removal of mesh, repair recurrent incisional hernia with 2nd strattice biologic mesh with unknown lot number and catalog number 1016002p, wound vac placement.On (b)(6) 2024, secondary wound closure.The form lists the condition that was treated: (b)(6) 2022, repair of incarcerated incisional hernia (strattice).(b)(6) 2024, removal of old mesh; lysis of adhesions, repair of complex incisional hernia with two symbotex meshes.(b)(6) 2024, exploratory laparotomy, drainage of intra-abdominal abscess, removal of mesh, repair recurrent incisional hernia with strattice biologic mesh, wound vac placement.(b)(6) 2024, open wound of the abdomen; secondary wound closure (general anesthesia).(b)(6) 2024, chronic open wound of abdomen wall; wound drainage; wound closure; redundant skin half dollar size ulceration of the abdominal wall; silver nitrate applied; wound vac.Approx.(b)(6) 2024, wellness check; wound care; wound vac management/monitoring; medication management.Approx.2004-present, hernia symptoms, recurring hernias, failed mesh implants, hernia surgeries, follow-up.2022-present, primary care; hospital follow-up; abdominal pain; wound checks.As reported in the initial: limited information was reported through a legal event that a patient was implanted with strattice on (b)(6) 2022 and (b)(6) 2024.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.This is the same patient reported under patient identifier (b)(6).This emdr is being submitted for 1st strattice.

Brand Name
STRATTICE LAPAROSCOPIC 10CM X 16CM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key21267433
Report Number1000306051-2025-00008
Device Sequence Number14368508
Product Code FTM
UDI-Device Identifier00818410012823
UDI-Public(01)00818410012823(10)SP200306(11)210617(17)230430
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number1016005
Device Lot NumberSP200306
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale